# SDR DXTA200501162

- Difficulty date: December 27, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 3,243 hours, 2,538 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Wheel
- Condition: Out Of Adjust
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AS A/C ACCELERATED TO 60 KIAS, A/C WANTED TO OVER-ROTATE.  TAKEOFF ABORTED.  PITCH TRIM DID NOT MOVE DURING ROLL ON TAKEOFF.  TRIM WHEEL FOUND TO BE AT NOSE UP STOP THOUGH INDICATOR IN TAKEOFF POSITION.  NO TAKEOFF HORN, NEVER SOUNDED NOR DID LIGHT COME ON.  NO TAKEOFF LIGHT COMES ON WHEN TRIM WHEEL MOVED OUT OF MARKED TAKEOFF AREA ON PEDESTAL.  ELEVATOR TRIM WHEEL OUT OF ADJUSTMENT, RE-INDEXED ELEVATOR TRIM WHEEL.  PERFORMED OPS CHECKS ON ELEVATOR TRIM WHEEL, OPS CHECKS GOOD.  RESTORED A/C TO NORMAL.
